# SDR HALA2010090600402

- Difficulty date: September 6, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 33,054 hours, 6,273 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1875
- Condition: Sparks
- Location: Rt Engine
- Part time: 27,264 hours, 5,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ENG START RT ENGINE PRIOR TO FUEL ON GROUND AGENT ADVISED SPARKS COMING OUTBACK OF ENGINE. ABORTED START RETURNED TO GATE. MAINT MOTORED RT ENGINE AT MAX MOTOR FUEL ON AT STARTER CUTTOUT(50 PERCENT N2) GROUND ADVISED ABORT START. SHUTDOWN ENGINE.  INSPECTED ENGINE FOUND NR 2 STARTER BAD.  R &R STARTER IAW MM 80-11-01-404. PERFORMED NORMAL ENG START IAW 72-00-00, ALL OPS NORMAL.
